# SDR SWAA2022022320401

- Difficulty date: October 17, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB L/E 4TH INTERNAL RIB ATTACH ANGLE IS CRACKED. / R/H HORIZONTAL STABILIZER REPLACED ON NRC G597397 AND G597708.
